# SDR SWAA2024041763197

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A CRACKED STR AT AFT FASTENER; STR 23R; BS 520+19<[01] 02 - INSPECTED PER [REFERENCE];[02] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 24-153-00709.;[03] VERIFIED CORRECTIVE ACTION #2
